MathSciNet Relay Station
MathSciNet bibliographic data
MR1947960 60J35 (60J05 65C40)
Fort, G.; Moulines, E. Polynomial ergodicity of Markov transition kernels. Stochastic Process. Appl. 103 (2003), no. 1, 57–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement